# SDR CA150710001

- Difficulty date: July 8, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP139332
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FO`S SIDE PANEL WINDSHIELD CRACKED (SHATTERED) ENROUTE APPROX FL220. NO LOSS OF PRESSURIZATION. EMERGENCY DECLARED (SEE ALSO FAA SDR #2015080131795/REXA2015070800666) (TC# 20150710001)
